# SDR USAA041137

- Difficulty date: December 29, 2004
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 10 INCHES AFT OF STATION 727E BELOW STRINGER 18R AND STATION 749 S19R.  INSTALLED DOUBLER IAW SRM 53-00-01.  (M)
